MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
First date of the aware date month used as the event date, as no event date was reported.Returned product consisted of an express sd stented catheter.The balloon was loosely folded.The stent was secured between the markerbands.The hypotube, outer shaft, inner shaft, balloon, stent and tip were visually and microscopically examined.There were numerous shaft kinks.Microscopic examination of the device revealed that the stent was damaged 7mm from the proximal markerband.The tip was damaged.Inspection of the remainder of the device and stent presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 02jul2019.It was reported that shaft kink occurred.A 6.0mmx18mmx150cm express sd renal/biliary stent was selected for use.However, it was noted that the device was kinked.No known patient complications were reported.However, returned device analysis revealed stent damage.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8807927
Report Number2134265-2019-08465
Device Sequence Number13534887
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0023109704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1